Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A restriction theorem for the Fourier transform


Author: Peter A. Tomas
Journal: Bull. Amer. Math. Soc. 81 (1975), 477-478
MSC (1970): Primary 42A68, 42A92; Secondary 42A18
MathSciNet review: 0358216
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lennart Carleson and Per Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287–299. (errata insert). Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, III. MR 0361607
  • 2. Charles Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9–36. MR 0257819
  • 3. A. Zygmund, On Fourier coefficients and transforms of functions of two variables, Studia Math. 50 (1974), 189–201. MR 0387950

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A68, 42A92, 42A18

Retrieve articles in all journals with MSC (1970): 42A68, 42A92, 42A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13790-6